# SDR UIEA2019102965790

- Difficulty date: October 26, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,192 hours, 18,786 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cargo Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE: MAIN CARGO LOOP 2 ILLUMINATED DURING PRE-FLIGHT CHECK.  TROUBLESHOT CARGO COMPARTMENT SMOKE DETECTION SYSTEM PER FIM 26-14 FT 809, OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME. ALSO CHECKED AFOLTS CARD BITE PROCEDURE PER FIM 26-10 FT 803, NO DEFECTS NOTED, OPS TEST GOOD.
